# SDR 07FDEA04916

- Difficulty date: November 24, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 52,271 hours, 37,220 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651766450
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT, PREVIOUS UNREPAIRED DAMAGE FRAME CRACKED AT BS 700 AND BETWEEN STR 18R AND 19R REPAIRED FRAME 700 AT STRINGER 18 TO19 RT REF FED EX EA NR 7-5310-113118 AND BOEING DWG 65-15938, 65-82614-9, 65-17664-50.  TREATED AND PRIMED PARTS REF SRM 51-10-2.  IDENTIFIED PARTS FX 65-82614-9 REF FED EX GMM 7-0-1001 PG 1 SEC 7B.  HFEC INSP FOR CRACK REMOVAL REF 727 NDT MAN, PART 6, 51-00-00 FIG 23.  NO DEFECTS NOTED.   THIS IS CLASSIFIED AS A MAJOR REPAIR.
